# SDR DALA2022083105844

- Difficulty date: August 28, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 76,715 hours, 29,754 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 A.A. - A.D. 02 DISBONDS ON LE SLAT 4 TRAILING EDGE WEDGE, LH WING. ON OSS 442 UPPER SURFACE AND OSS 305 UPPER AND LOWER SURFACE. CORRECTIVE ACTION: SUMMARY OF NRC 00068: LE SLAT 4 TRAILING EDGE WEDGE, LH WING. ON OSS 442 WAS REPAIRED PER B757-200 SRM. (2384924)
